RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 6, Pages 1136–1137 (Mi de1932)  

Short Communications

The uniqueness of the solution of a generalized Neumann–Tricomi problem

V. P. Egorov

North-Western Correspondence Technical Institute, Cherepovets branch

Full text: PDF file (182 kB)

Bibliographic databases:
UDC: 517.946
Received: 18.04.1972

Citation: V. P. Egorov, “The uniqueness of the solution of a generalized Neumann–Tricomi problem”, Differ. Uravn., 9:6 (1973), 1136–1137

Citation in format AMSBIB
\Bibitem{Ego73}
\by V.~P.~Egorov
\paper The uniqueness of the solution of a generalized Neumann--Tricomi problem
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 6
\pages 1136--1137
\mathnet{http://mi.mathnet.ru/de1932}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=326182}
\zmath{https://zbmath.org/?q=an:0263.35074}


Linking options:
  • http://mi.mathnet.ru/eng/de1932
  • http://mi.mathnet.ru/eng/de/v9/i6/p1136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020